We heard you! Deals on food are back! Use Code BBCFOOD & Get Flat 15 % Off
Q:

hi..I'm a breastfeeding mom of 7 mnth old baby..can I use biotin pills ..is there any sideffect on breastfeeding.



BabyChakra

We would suggest check with your doctor on medication related queries.

Sonali Shivlani

Biotin is a supplement generally used for hair loss. It is safe in small doses for breast feeding mothers and does not have side effects. Are you experiencing hair loss or hair thinning ? This is a normal part of the post partum period when the progesterone levels drop the hair goes into a falling phase. It will settle down and again enter the growth phase between six months to one year post partum. You may want to consult a dermatologist if you have further concerns.

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/1917